Login | Request Account (DAF staff only)

Items where Author is "Mellick, Rohan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Jump to: Article
Number of items: 1.

Article

Shepherd, M., Mellick, R., Toon, P., Dale, G. and Dieters, M. J. (2005) Genetic control of adventitious rooting on stem cuttings in two Pinus elliottii x P. caribaea hybrid families. Annals of Forest Science, 62 (5). pp. 403-412. ISSN 1286-4560

This list was generated on Thu Jul 18 21:21:22 2024 UTC.